S. Antontsev, Wave equation with p(x, t)-Laplacian and damping term: blow-up of solutions, CR Mechanique,
339(12), (2011) 751–755.
 S. Antontsev, J. Ferreira and E. Pi¸skin, Existence and blow up of solutions for a strongly damped Petrovsky
equation with variable-exponent nonlinearities, Electron. J. Differ. Equ., 2021(6), (2021) 1–18.
 J. Ball, Remarks on blow-up and nonexistence theorems for nonlinear evolution equations, Q. J. Math., 28(4),
 A. Beniani, N. Taouaf and A. Benaissa, Well-posedness and exponential stability for coupled Lame´ system with
viscoelastic term and strong damping, Comput. Math. Appl., 75, (2018) 4397–4404. A. Bchatnia, A. Guesmia, Well-posedness and asymptotic stability for the Lam´e system with infinite memories in
a bounded domain, Math. Control Relat. Fields., 4, (2014) 451–463.
 S. Boulaaras, well-posedness and exponential decay of solutions for a coupled Lam´e system with viscoelastic term
and logarithmic source term, Appl. Anal., DOI: 10.1080/00036811.2019.1648793 (2019).
 L. Diening, H. Petteri, P. Hasto, et al., Lebesgue and Sobolev spaces with variable exponents, In Lecture Note
Mathematics, Vol. 2017 (2011).
 D. Edmunds, J. Rakosnik, Sobolev embeddings with variable exponent, Stud. Math., 143, (2000) 267–293.
 D. Edmunds, J. Rakosnik, Sobolev embeddings with variable exponent II, Math. Nachr., 246, (2002) 53–67.
 X. Fan and D. Zhao, On the spaces L
p(x) and W m,p(x)
(Ω), J. Math. Anal. Appl., 263, (2001) 424–446.
 X. Fan and Q. H. Zhang, Existence of solutions for p(x)−Laplacian Dirichlet problem, Nonlinear Anal., 52, (2003)
 V. Georgiev, G. Todorova, Existence of solutions to the wave equation with nonlinear damping and source terms,
J. Diff. Eqns., 109(2), (1994) 295–308.
 H. A. Levine, Some additional remarks on the nonexistence of global solutions to nonlinear wave equations, SIAM
J. Math. Anal., 5(1), (1974) 138–146.
 F. Li, G. Y. Gao, Uniform stability of the solution for a memory-type elasticity system with nonhomogeneous
boundary control condition, J. Dynam. and Cont. Systems., 23, (2017) 301–315.
 S. A. Messaoudi, Blow up in a nonlinearly damped wave equation, Math. Nachr., 231(1), (2001) 1–7.
 S. A. Messaoudi, A. A. Talahmeh, Blowup in solutions of a quasilinear wave equation with variable-exponent
nonlinearities, Math. Meth. Appl. Sci., (2017) 1–11.
 S. A. Messaoudi, A. A. Talahmeh, On wave equation: review and recent results, Arab. J. Math., 7, (2018) 113–145.
 E. Pi¸skin, Global nonexistence of solutions for a nonlinear Klein-Gordon equation with variable exponents, Appl.
Math. E-Notes, 19, (2019) 315–323.
 E. Pi¸skin, A. Fidan, Blow up of solutions for viscoelastic wave equations of Kirchhoff type with arbitrary positive
initial energy, Electron. J. Differential Equations, 2017 (242), (2017) 1–10.
 H. Song, Blow up of arbitrary positive initial energy solutions for a viscoelastic wave equation, Nonlinear Anal.
Real World Appl. 26, (2015) 306–314.
 M. Shahrouzi, On behaviour of solutions for a nonlinear viscoelastic equation with variable-exponent nonlinearities,
Comp. Math. Appl., 75, (2018) 3946–3956.
 E. Vitillaro, Global nonexistence theorems for a class of evolution equations with dissipation, Arch. Ration. Mech.
Anal., 149(2), (1999) 155–182.